# SDR DALA2015051403266

- Difficulty date: May 5, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN,  BS 236, S-17L & S-18L DENTED AND GOUGED.  REPAIRED IAW ERA 534432-14.
